Mathematische Annalen

, Volume 315, Issue 2, pp 169–203 | Cite as

Exact groups and continuous bundles of C*-algebras

  • Eberhard Kirchberg
  • Simon Wassermann
Original article
Mathematics Subject Classification (1991):46L55, 46L06, 22D25 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Eberhard Kirchberg
    • 1
  • Simon Wassermann
    • 2
  1. 1.Mathematisches Institut Humboldt-Universität zu Berlin, Unter den Linden 6, D-10099 Berlin, Germany DE
  2. 2.Department of Mathematics, University of Glasgow, Glasgow G12 8QW, UK GB

Personalised recommendations